# SDR AALA20000906

- Difficulty date: May 30, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN GOUGED AND DENTED STATION 1097 TO 1265 L28 AND 29R.  REPLACED DAMAGED SECTION OF SKIN, WITH INTERNAL DOUBLERS PER ESO 80559 DATED 5/30/00.  (M)
